# SDR C2XA03SH377

- Difficulty date: October 9, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N21537
- Make and model: Emb EMB-145LR
- Aircraft serial: 145523
- Aircraft time: 4,272 hours, 3,439 cycles
- Engine: Allsn AE3007A
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Part number: 14576608045
- Condition: Chafed
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C-CHECK THE LEFT LOWER ENGINE COWLING SKIN WAS FOUND TO CHAFED.  MAINTENANCE REMOVED DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW EMB 145 SRM 54-10-01.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
